• Nancy salerno became a registered member 3 years, 4 months ago

    • Hi Nancy, welcome to the PF forums. Thanks for joining us!

      • Thank you Charlene!
        Thank you for having me… my husband has been diagnosed with IPF and started Ofev the first week in December…

        • So glad you’re here @nansgold! This is a wonderful group of people who will help support you or offering advice as much as they can for both you and your husband. So sorry to hear of his IPF diagnosis, I sure wish it wasn’t this cruel disease that brings us all together. How is he tolerating the Ofev so far? There is lots of information on how those of us who are on it (I am) are managing, and I hope its going okay for him. You can find the forum for OFEV here if you’d like to read it: https://pulmonaryfibrosisnews.com/forums/forums/forum/ofev-nintedanib/

          🙂 feel free to reach out anytime!

          Warm regards,
          Charlene.

          • Charlene, thank you so much and I’m very happy to have been accepted to this group! My husband started taking Ovef on December 8,2018,… he did start getting nausea, some diarrhea, and since he does suffer from GERD, was having discomfort, some headaches, but the strange thing was on the 13th of December, he had all the symptoms plus he developed a terrible rash with big hives all over his body!! Never has he had anything like this… I called his dr.and the assistant told me it could not be possible to get this reaction…well, a couple of days ago, during the night, again he got the hives and I immediately gave him a Benadryl…. he really does not feel great on the Ofev, but wants to continue a little longer….:(

            • Hi @nansgold, I’m really glad you’re here as well and I hope this note finds both you and your husband doing well. I’m so sorry to hear of the reaction your husband may have had to Ofev! It’s bizzare that the doctor told you it couldn’t be possible to get that from Ofev, as everyone can react so differently to medications. I know of 4 people who had severe reactions like this to the anti-fibrotic drug called Esbriet. I know its a different drug, but I would imagine its possible to experience a reaction to Ofev too? Did the Benadryl alleviate his symptoms? You could also ask the doctor to see if there is anything that can help with the other symptoms of Ofev, such as the nausea. I got a stomach coating medication to take with my dose to help with that. So sorry he isn’t feeling well on it and kudos to him for being willing to try for a bit longer. Please keep us posted on how he’s doing. Will be thinking of you both!

              Charlene.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account